I am a 53 year old female and I started taking bio-identical hormones and supplements and now I have been having chronic abdominal pain and cramps that only goes away if I pass gas. I quit taking the multi-vitamin because it has alot of vegetables and fruit thinking that's causing it and I was constantly in the bathroom having a BM. But I still have chronic abdominal pain. Everything I eat gives me gas pains and sometimes I can't get rid of it and end up taking Tums. I do take medication for acid reflux. I have tried Lactaid and it doesn't seem to help. I have bouts of diaherrea and constipation and now I have developed fissures which are very painful. I am afraid to eat anything especially out in public because I will feel awlful.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?